# SDR UIEA2018092302032

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,825 hours, 18,003 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED AIR OVER-TEMP CAUTION ON DESCENT, RAN QRH CAUTION DISAPPEARED. PRESSURE REMAINED LOW RIGHT SIDE. (RIGHT ENG BLEED OFF CAUTION). PERFORMED BITE TEST OF THE CONTROLLERS IAW AMM 21-51-14 NO MESSAGE. PERFORMED OPERATIONAL CHECK IAW AMM 21-51-14. OPS GOOD NO MESSAGES PRESENT.
